Is anyone on Afinitor and have had their food taste differently?
I was first put on 5 mgs of Afinitor with Aromasin in August. No big problems, Then I was upped to 10 mgs of Afinitor for Sept. and now Oct.
Very slowly I noticed that some of my food tasted differently, Kind of tainted if I didn’t know better. I asked family members if things tasted funny to them. The answer was no. I even made fresh organic spinach the other day and felt that it had gone bad. I couldn’t eat much of it.
One day I made a special dish with noodles and cabbage. That too tasted off. I ended up throwing it all out!
Yesterday I bought an eggplant grinder and didn’t enjoy it, and this is something that I usually love!
This is happening with more and more foods. I do think that this is a side effect of the Afinitor. I don’t like it as it’s reducing my food intake and I want to keep my weight up.
Has anyone on Afinitor experienced changes in the way their food tastes? Thanks. Kats2